# SDR AU010238

- Difficulty date: February 23, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PIPES LOCATED IN LT WHEEL WELL RUBBING ON LANDING GEARDOOR PREVENTING REAR UPLOCK SWITCH FROM ACTIVATING.
